I was just wondering if anyone else was having the same problem. I am on continuous BC but when I go to run, play basketball, have sex with my husband, basically anything that "jars" my uterus I start bleeding. It is such a pain and I never know what is going to make it start. I will stop by the end of the day or the next, does anyone have any suggestions on how to make it stop?
I have had one round of Lupron and loved it (only downside is it made my hair fall out)!!! I am about to start round 2, but until then I am having a hard time with this.
Lupron and continuous birth control leads to suppression of the endometrium and hence stopping of menses. If you are having irregular bleeding then you need an internal examination to rule out local causes like cervical erosions, polyps etc. Also this can be a break through bleeding and a higher dose of the birth control may be necessary. Consult your gynaecologist.
Hope this helps.
Hmm have you had a pap recently to check your cervix? I would go to your gyno with what is happening and tell her as this isn't normal however with the Lupron it is different with everyone who takes it and if you like it then I wouldn't change.
I agree, I'd go have a transvaginal ultrasound done. I was doing the same...I would have midcycle bleeding out of no where..then it got worse. Anytime I exercised, had sex, did anything manual labor wise I would bleed everytime. Anyways, long story short I had a polyp in the middle of my uterus. Bleeding anytime for no reason is really annoying!! I hope you find out what's going on soon!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.